# SDR CALA2013050300268

- Difficulty date: May 2, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 48,944 hours, 16,414 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11222
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED BETWEEN STRINGER 8 AND 9R BS 500A, AROUND INBD RIVET AT AIR CONDITIONING OUTLET SUPPORT BRACKET.  FRAME WAS REPAIRED IAW EA 5310-04716 REV E AND ECRA 5310-05728.
